# SDR DXTA2025021402343

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 1,664 hours, 966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 600380903
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: UPON OPENING DOOR FOR FIRST LIGHT OF THE DAY, WE FOUND THE FORWARD MAIN CABIN DOOR STRIKER PLATE LAYING ON THE FLOOR. IT LOOKS LIKE IT HAS BROKEN OFF ON AFT SIDE ON T THE FUSELAGE SIDE. CORRECTIVE ACTION: REPLACED STOP BOLT. OPS CHECK GOOD. IAW CL650 AMM 52-11-10.
